# SDR DHL97804004

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2150 · Cabin Cooling System
- Part: Shut Off Valve
- Part number: 3964202
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND PACK INOP.  REMOVED AND REPLACED  RT PACK FLOW CONTROL VALVE.  OPS CHECK OK.
